# SDR CALA2025062605903

- Difficulty date: June 23, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N41135
- Make and model: Boeing 757224
- Aircraft serial: 29284
- Aircraft time: 98,963 hours, 21,329 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 114N180293
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, LE I/B-LOWER SIDE OF THE GAP PANEL HAS A CRACK.  REMOVED SKIN IAW B757-200 SRM 51-40-02, FABRICATED NEW PART GAP PANEL IA SRM 57-41-01-01-01, LOCATED AND DRILLED IAW SRM 51-40-0 2-0G-, REMOVED FASTENERS FOR ACCESS IAW SRM 51-40-02-0G-0, INSTA LLED NEW PARTS AND FASTENERS IAW SRM 51-40-02-0G-0.
